On the mappings preserving the Lyapunov stability of Takagi–Sugeno fuzzy systems
Abstract
We propose a general principle of comparison for stability-preserving mappings and establish sufficient conditions of stability for the Takagi – Sugeno continuous fuzzy systems.Downloads
Published
25.05.2009
Issue
Section
Research articles
How to Cite
Denisenko, V. S., et al. “On the Mappings Preserving the Lyapunov Stability of Takagi–Sugeno Fuzzy Systems”. Ukrains’kyi Matematychnyi Zhurnal, vol. 61, no. 5, May 2009, pp. 641-9, https://umj.imath.kiev.ua/index.php/umj/article/view/3047.